MathSciNet Relay Station
MathSciNet bibliographic data
MR2020036 11L07 (11T23 14F30)
Adolphson, Alan; Sperber, Steven Exponential sums on $\bold A^n$. II. Trans. Amer. Math. Soc. 356 (2004), no. 1, 345–369.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement